# SDR SWIA201232294

- Difficulty date: December 2, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 23,653 hours, 19,727 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

STALL FAIL CAUTION IN FLIGHT ON APPROACH AND AIRCRAFT INITIATED SHARP LEFT ROLL MOVEMENT.  (FLT 4486)  REPLACED NR 1 AHRS IAW AMM P/N: 622-9815-904 S/N: 1BWYC S/N OFF: 02GY AND NR 2 FCC P/N: 622-9336-400 S/N: FTLH  S/N OFF: 12PRN
